Complements of Lyapunov's Inequality.

Christer Borell

Mathematische Annalen (1973)

  • Volume: 205, page 323-332
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Borell, Christer. "Complements of Lyapunov's Inequality.." Mathematische Annalen 205 (1973): 323-332. <>.

author = {Borell, Christer},
journal = {Mathematische Annalen},
pages = {323-332},
title = {Complements of Lyapunov's Inequality.},
url = {},
volume = {205},
year = {1973},

AU - Borell, Christer
TI - Complements of Lyapunov's Inequality.
JO - Mathematische Annalen
PY - 1973
VL - 205
SP - 323
EP - 332
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.